Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Systems of functional differential inequalities and functional differential systems

Gangaram S. Ladde

Vol. 66 (1976), No. 1, 161–171
Abstract

In this paper, by employing the theory of systems of functional differential inequalities, a very general comparison theorem for functional differential systems in the context of vector Lyapunov functions is developed. Furthermore, this comparison theorem has been applied to derive sufficient conditions for stability of the equilibrium state of the functional differential systems under structural perturbations caused by the interactions among the states of the system. Finally, the role of comparison theorem in the framework of vector Lyapunov functions has been demonstrated by investigating the stability analysis of hereditary interconnected systems.

Mathematical Subject Classification 2000
Primary: 34K20
Milestones
Received: 4 November 1975
Published: 1 September 1976
Authors
Gangaram S. Ladde